# SDR CA060322007

- Difficulty date: March 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 31,873 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: MS3476L2241S
- Condition: Burned
- Location: Elevator Heat
- Part time: 34,538 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB POSITION LT CIRCUIT BREAKER POPPED. MAINTENANCE TROUBLE SHOOTING FOUND REAR PRESSURE BULKHEAD (STA 708.45) PLUG CONNECTOR (9811-J9) TO HAVE SEVERAL BURNED PINS. ELEVATOR HORN HEAT , LOGO LIGHTS AND AFT POSITION LTS ARE ALL CONNECTED THRU THIS CONNECTOR PLUG. ELEVATOR HORN HEAT, POSITION LIGHTS , AND LOGO LIGHTS HAD REPORTED PREVIOUS INTERMITTANT FAULTS. CONNECTOR REPLACED AND TESTED SERVICEABLE. (TC NR 20060322007)
